From triangulated categories to cluster algebras II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 6, p. 983-1009
@article{ASENS_2006_4_39_6_983_0,
     author = {Caldero, Philippe and Keller, Bernhard},
     title = {From triangulated categories to cluster algebras II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {6},
     year = {2006},
     pages = {983-1009},
     doi = {10.1016/j.ansens.2006.09.003},
     zbl = {05149415},
     mrnumber = {2316979},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_6_983_0}
}
Caldero, Philippe; Keller, Bernhard. From triangulated categories to cluster algebras II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 6, pp. 983-1009. doi : 10.1016/j.ansens.2006.09.003. http://www.numdam.org/item/ASENS_2006_4_39_6_983_0/

[1] Bondal A.I., Kapranov M.M., Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (6) (1989) 1183-1205, 1337. | MR 1039961 | Zbl 0703.14011

[2] Brenner S., Butler M.C.R., The equivalence of certain functors occurring in the representation theory of Artin algebras and species, J. LMS 14 (1) (1976) 183-187. | MR 442031 | Zbl 0351.16011

[3] Buan A.B., Marsh R.J., Reiten I., Cluster tilted algebras, Trans. Amer. Math. Soc. 359 (2007) 323-332. | MR 2247893 | Zbl 05120550

[4] Buan A.B., Marsh R.J., Reiten I., Cluster mutation via quiver representations, Comment. Math. Helv., submitted for publication, math.RT/0412077.

[5] Buan A.B., Marsh R.J., Reiten I., Todorov G., Clusters and seeds in acyclic cluster algebras. Appendix by A.B. Buan, R.J. Marsh, P. Caldero, B. Keller, I. Reiten, and G. Todorov, Proc. Amer. Math. Soc., submitted for publication, math.RT/0510359.

[6] Buan A.B., Marsh R.J., Reineke M., Reiten I., Todorov G., Tilting theory and cluster combinatorics, Adv. Math., submitted for publication, math.RT/0402054. | MR 2249625 | Zbl 05047155

[7] Caldero P., Chapoton F., Cluster algebras as Hall algebras of quiver representations, Comment. Math. Helv. 81 (2006) 595-616, math.RT/0410184. | MR 2250855 | Zbl 05043022

[8] Caldero P., Chapoton F., Schiffler R., Quivers with relations arising from clusters (A n case), Trans. Amer. Math. Soc. 358 (2006) 1347-1364. | MR 2187656 | Zbl 02237892

[9] Caldero P., Chapoton F., Schiffler R., Quivers with relations and cluster tilted algebras, J. Alg. and Rep. Th., submitted for publication, math.RT/0411238. | MR 2250652 | Zbl 05125411

[10] Caldero P., Keller B., From triangulated categories to cluster algebras, Invent. Math., submitted for publication, math.RT/0506018. | Zbl 1141.18012

[11] Fomin S., Zelevinsky A., Cluster algebras. I. Foundations, J. Amer. Math. Soc. 15 (2) (2002) 497-529. | MR 1887642 | Zbl 1021.16017

[12] Fomin S., Zelevinsky A., Cluster algebras. II. Finite type classification, Invent. Math. 154 (1) (2003) 63-121. | MR 2004457 | Zbl 1054.17024

[13] Fomin S., Zelevinsky A., Cluster algebras: Notes for the CDM-03 conference, math.RT/0311493. | Zbl 1119.05108

[14] Geiss C., Leclerc B., Schröer J., Rigid modules over preprojective algebras, math.RT/0503324. | Zbl 1167.16009

[15] Happel D., Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras, London Mathematical Society Lecture Note Series, vol. 119, Cambridge University Press, Cambridge, 1988. | MR 935124 | Zbl 0635.16017

[16] Happel D., Rickard J., Schofield A., Piecewise hereditary algebras, London Math. Soc. 20 (1988) 23-28. | MR 916069 | Zbl 0638.16018

[17] Hubery A., Acyclic cluster algebras via Ringel-Hall algebras, Preprint available at the author's homepage.

[18] Keller B., Triangulated orbit categories, Doc. Math. 10 (2005) 551-581. | MR 2184464 | Zbl 1086.18006

[19] Keller B., Reiten I., Cluster tilted algebras are Gorenstein and stably Calabi-Yau, math.RT/0512471. | Zbl 1128.18007

[20] Sherman P., Zelevinsky A., Positivity and canonical bases in rank 2 cluster algebras of finite and affine types, Mosc. Math. J. 4 (4) (2004) 947-974, 982. | MR 2124174 | Zbl 1103.16018